# SDR RAIA990719

- Difficulty date: July 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41093
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Harness
- Part number: 31050491
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - FLT 7176 - RIGHT ENGINE EGT WENT TO 640 DEGREES, VARIABLE RED LINE WAS 563 DEGREES.  MAINTENANCE REPLACED EGT HARNESS ON RIGHT ENGINE.  DETERMINED TO BE INDICATION PROBLEM.  ENGINE WAS NOT OVER TEMPED.
